International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 26, Pages 1645-1661
The Kneser property for abstract retarded functional differential
equations with infinite delay
Departamento de Matemática, Universidad de Santiago, Casilla 307, Correo 2, Santiago, Chile
Received 18 June 2002
Copyright © 2003 Hernán R. Henríquez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish existence of mild solutions for a class of
semilinear first-order abstract retarded functional differential
equations (ARFDEs) with infinite delay and we prove
that the set consisting of mild solutions for this problem is
connected in the space of continuous functions.